Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    sceptic is offline New Member
    Join Date
    Jun 2005
    Posts
    11

    Ephedrine = urination problems?

    I seem to suffer a reduction in the flow of my urine when running ephedrine. Do others have this side and does anyone know what the physiological causes might be? Please note I am not currently running any AS so it cant be caused by prostate enlargement unless ephedrine can do this alone and I'm not aware it can.

  2. #2
    topgun1983's Avatar
    topgun1983 is offline Banned
    Join Date
    Mar 2005
    Posts
    289
    i am running it and have had no urine problems.
    also running tamoxifen so this could be the cause of my water release ease.
    how much EPH are you taking?

  3. #3
    sceptic is offline New Member
    Join Date
    Jun 2005
    Posts
    11
    4 or 5 tabs a day. Thats usual for me.

  4. #4
    Deezuhl is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Compton
    Posts
    2,328
    you need to run saw palmetto.. It will take care of that.. I have the same problem but not from ephedrine..

  5. #5
    ly22 is offline New Member
    Join Date
    Jun 2005
    Posts
    41
    i have the same problem, if u drink alot of water or anything it seems to stay with u for 2 days. switch to clen i dont think u will have the same problems

  6. #6
    hoopcat528 is offline Associate Member
    Join Date
    Aug 2004
    Posts
    233

    Ephedrine

    I always have that problem (decreased urine flow) when running ephedrine. There is actually a warning about that on the package of ephedrine that I have.

  7. #7
    Deezuhl is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Compton
    Posts
    2,328
    saw palmetto will resolve the issue.. trust me.. get some OTC at any health food store..

  8. #8
    STUPES is offline Registered User
    Join Date
    Mar 2004
    Posts
    123
    Maybe ur not drinking enough water the ephedrine is probalby sucking all the water out of you so you cant piss as much.

  9. #9
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    hoopcat is right... there is a warning bout that on the pill bottle... at least the one's i have seen..

  10. #10
    Deezuhl is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Compton
    Posts
    2,328
    Quote Originally Posted by STUPES
    Maybe ur not drinking enough water the ephedrine is probalby sucking all the water out of you so you cant piss as much.
    has nothing to do with not pissing.. the problem is enlarged prostate where you have to piss but its hard to get it out.. Like a burn to it..

  11. #11
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    increase your water intake - ephedrine dehydrates you thru insensible water loss as well as increased metabolic activity

  12. #12
    Big Bapper's Avatar
    Big Bapper is offline Member
    Join Date
    Dec 2004
    Location
    THE SHIT ABYSS !!
    Posts
    546
    Quote Originally Posted by sceptic
    I seem to suffer a reduction in the flow of my urine when running ephedrine. Do others have this side and does anyone know what the physiological causes might be? Please note I am not currently running any AS so it cant be caused by prostate enlargement unless ephedrine can do this alone and I'm not aware it can.
    Ephedrine alone can cause prostate enlargement.

    Had the same problem and it turned out to be be a urinary infection.
    Go to the doctor to get checked out. If so antibiotics will clear it up.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •